# SDR SWAA2014120834792

- Difficulty date: October 16, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 88,567 hours, 65,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568691
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z STIFFENER CRACKED AT BS 1016, STRINGER 15L.  REPAIRED Z STIFFENER IAW ER & EA.
